MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4; HIP STEM
Model Number 01.12.021
Health Effect - Clinical Code Pain (1994)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 122552: 60 items manufactured and released on 11-sep-2012.Expiration date: 2017-07-31.No anomalies found related to the problem.1 item released on 01-mar-2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Clinical evaluation: 8 years after primary bilateral cementless tha the sfemoral stem is found loose and needs to be revised.This patient had exactly the same adverse event on the contralateral side too.There is probably a lack of osteointegration at the proximal part of the stem: cause unknown.No radiographic history is available toevaluate the evoltuion of the situation.Aseptic loosening is a possible adverse event following tha, described in literature, and causes are often unknown.No reason to suspect a faulty device.Oher device involved in the event ball heads: cocr 01.25.031 cocr ball head 12/14 ø 36 size m 0 lot.123106 (k080885).Batch review performed on (b)(6) 2020.Lot 123106: 25 items manufactured and released on 24-sep-2012.Expiration date: 2017-08-31.No anomalies found related to the problem.To date, 24 items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the stem and head with a competitor stem and head almost 8 years and 1 month after primary.The surgery was completed successfully.Patient's left hip was revised.The patient previously came in and had the right hip revised with the exact same issue.

Brand Name
STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10959340
Report Number3005180920-2020-00877
Device Sequence Number14058397
Product Code LZO
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number01.12.021
Device Catalogue Number01.18.134
Device Lot Number122552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;